# SDR UALA2012082704805

- Difficulty date: August 24, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 88,109 hours, 9,841 cycles
- Engine: Pwa PW4056
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE CONTROL CABIN TEMP ALL ZONES -TOO HOT.  CLEANED TEMP SENSORS.
